# SDR CALA2025092309158

- Difficulty date: September 19, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 72,063 hours, 25,708 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LEFT SIDE BOTTOM OF DOOR HAS EXTRA MATERIAL.   PACKED EXCESS MATERIAL AS NEEDED ON R1 DOOR IAW AMM 25-66-01. NO OTHER DEFECTS NOTED.
